Alert archive / Ohio / Wind Chill Advisories in 2019

Wind Chill Advisory 2, NWS Cleveland, OH

January 21, 201919 counties in Ohio

NWS Cleveland, OH issued this wind chill advisory at Jan 21, 2019, 2:35 PM EST for 19 counties in Ohio. It took effect at Jan 21, 2019, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2019, 2:35 PM EST (19:35 UTC)
In effect from
Jan 21, 2019, 7:00 PM EST
Expired
Jan 22, 2019, 9:00 AM EST
In force
14 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

301 
WWUS41 KCLE 211935
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
235 PM EST Mon Jan 21 2019

.Arctic high pressure remains over the region. Temperatures will 
likely reach there lowest levels mid way through the night then 
slowly warm through sunrise as winds increase after midnight. This
will potentially lead to the coldest wind chill values from 
shortly after sunset through mid morning on Tuesday. 

OHZ003-006>011-017>021-027>031-036-037-220345-
/O.NEW.KCLE.WC.Y.0002.190122T0000Z-190122T1400Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, and Mount Gilead
235 PM EST Mon Jan 21 2019

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 15
  below zero expected.  

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From 7 PM this evening to 9 AM EST Tuesday.

* ADDITIONAL DETAILS...The cold wind chills could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
884 
WWUS41 KCLE 220225
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
925 PM EST Mon Jan 21 2019

.Arctic high pressure remains over the region. Temperatures will
likely reach there lowest levels mid way through the night then
slowly warm through sunrise as winds increase after midnight.
This will potentially lead to the coldest wind chill values from
shortly after sunset through mid morning on Tuesday.

OHZ003-006>011-017>021-027>031-036-037-221030-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-
Huron-Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-
Marion-Morrow-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, 
Medina, Akron, Upper Sandusky, Bucyrus, Mansfield, Ashland, 
Wooster, Marion, and Mount Gilead
925 PM EST Mon Jan 21 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* WHAT...Very low wind chill. Wind chill values as low as 20 
  below zero.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...Until 9 AM EST Tuesday.

* ADDITIONAL DETAILS...Wind chill could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chill. Frostbite and hypothermia can 
occur if precautions are not taken. Make sure you wear a hat and 
gloves.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
071 
WWUS41 KCLE 220840
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
340 AM EST Tue Jan 22 2019

OHZ003-006-221700-
/O.NEW.KCLE.WW.Y.0005.190122T2300Z-190123T0600Z/
/O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
Lucas-Wood-
Including the cities of Toledo and Bowling Green
340 AM EST Tue Jan 22 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
1 AM EST WEDNESDAY...

* WHAT...Very cold wind chills. Mixed precipitation expected. Wind
  chills as low as 10 below early this morning. Total snow
  accumulations of less than one inch and ice accumulations of a
  light glaze to a tenth of an inch expected this evening. 
  Precipitation will change to rain around or shortly after 
  midnight.

* WHERE...Lucas and Wood counties.

* WHEN...For the Winter Weather Advisory, from 6 PM this evening 
  to 1 AM EST Wednesday. For the Wind Chill Advisory, until 9 AM 
  EST this morning.

* ADDITIONAL DETAILS...The cold wind chills could result in
  hypothermia if precautions are not taken early this morning. 
  Plan on slippery road conditions this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Expect slippery
roads and limited visibilities, and use caution while driving. 

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

The latest road conditions can be obtained from the Department of
Transportation web site.

&&

$$

OHZ007>011-017>021-027>031-036-037-221400-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-
Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-
Including the cities of Port Clinton, Fremont, Sandusky, Lorain, 
Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, 
Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, 
and Mount Gilead
340 AM EST Tue Jan 22 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 20 below 
  zero.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...Until 9 AM EST this morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chill. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
036 
WWUS41 KCLE 221107
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
607 AM EST Tue Jan 22 2019

OHZ003-006-221915-
/O.CAN.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
/O.CON.KCLE.WW.Y.0005.190122T2300Z-190123T0600Z/
Lucas-Wood-
Including the cities of Toledo and Bowling Green
607 AM EST Tue Jan 22 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 1 AM EST WEDNESDAY...
...WIND CHILL ADVISORY IS CANCELLED...

* WHAT...Mixed precipitation expected. Total snow accumulations of
  less than one inch and ice accumulations of a light glaze to a
  tenth of an inch expected.

* WHERE...Lucas and Wood counties.

* WHEN...From 6 PM this evening to 1 AM EST Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Expect slippery
roads and limited visibilities, and use caution while driving. 

The latest road conditions can be obtained from the Department of
Transportation web site.

&&

$$

OHZ007-008-017-018-027-028-036-037-221215-
/O.CAN.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-Morrow-
Including the cities of Port Clinton, Fremont, Findlay, Tiffin, 
Upper Sandusky, Bucyrus, Marion, and Mount Gilead
607 AM EST Tue Jan 22 2019

...WIND CHILL ADVISORY IS CANCELLED...

Temperatures have warmed this morning. Wind chill readings will be
between zero and 8 below zero very early this morning. 

$$

OHZ009>011-019>021-029>031-221400-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-190122T1400Z/
Erie-Lorain-Cuyahoga-Huron-Medina-Summit-Richland-Ashland-Wayne-
Including the cities of Sandusky, Lorain, Cleveland, Norwalk, 
Medina, Akron, Mansfield, Ashland, and Wooster
607 AM EST Tue Jan 22 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 15 below 
  zero.

* WHERE...Portions of north central and northeast Ohio.

* WHEN...Until 9 AM EST this morning.

* ADDITIONAL DETAILS...The cold wind chills could result in 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chill. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 21, 12:50 PM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Jan 21, 12:50 PM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1250 PM EST Mon Jan 21 2019

.SYNOPSIS...
Arctic high pressure will be over the region today. The next
system tracking from the central Plains will move across the
Great Lakes Tuesday night and Wednesday. This will bring a
wintry mix followed by rain showers and a transition back to
snow. Low pressure for the end of the week will return
temperatures to well below normal.

&&

.NEAR TERM /THROUGH TUESDAY/...
Allowed the wind chill advisory to expire. However it remains
very cold with wind chills still below zero.

Previous Discussion...
Remainder of the Winter Storm Warning has expired. Continuous
lake effect snow showers, albeit much lighter, have continued
all night across the southern and eastern suburbs of Cleveland
and eastward toward Geneva. Overnight snowfall reports have been
of upwards of 3 new inches of snow. The band that has wobbled
on either side of Geneva and across northeast Trumbull county is
beginning to lose its connection with Lake Huron. Still expect
the light snow showers to continue across the CLE metro area and
northeast OH through the morning hours. Caution will still be
needed on area roadways. With time today, shear will begin to
break up the bands of snow and the ridge will put an end to the
snow. Additional dustings to locally 2 or 3 more fluffy inches
possible.

Wind chill readings are coming in at between -10 and -20 degrees
and the Wind Chill Advisory remains through Noon when all should
be 'warmer' than the -10 threshold. Winds will slowly diminish
throughout the day.

Outside of the lake effect clouds, skies will be clear.
Temperatures will recover just the upper single digits and lower
teens. A wind chill advisory is not anticipated for tonight. An
early drop in temperatures, many below zero, will be followed by
a slow rise across the west/steading temperatures across the
east. Increasing cloud cover and the beginning of a surge of
warm air advection will halt the drop. Winds will also be
lighter at the coldest part of the night. Precip will hold off
until after the daytime Tuesday. A slow, but steady warming
trend will bring late day highs to the upper 20s and close to
the freezing mark Tuesday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
An active midweek period is expected with precip type
transitions and temperature fluctuations. The main focus will be
low pressure moving into the central Great Lakes by early
Wednesday morning, followed by a cold frontal passage later
Wednesday into Wednesday night. High pressure will attempt to
build across the region Thursday into Thursday night. The latest
model runs have some noticeable differences with the
timing/speed and strength of the low moving into the region and
the timing of the frontal passage. Given the uncertainty with
the model solutions, kept the forecast fairly close to its
previous iteration, with the highest pops (categorical) from 06Z
Wednesday through 00Z Thursday. A wintry mix is possible at the
onset of precip early Wednesday morning, but this will
transition to mainly rain for much of the late morning/early
afternoon across the area. Behind the front, colder air will
move into the area allowing for a transition back to snow
Wednesday afternoon/evening, with a transition to all snow, or
possibly freezing drizzle with model sounding showing little ice
in the clouds, after 06Z Thursday. There is also some
uncertainty with the exit of the front east out of the area, as
a southern stream low tracks northward along the Atlantic coast,
helping to anchor the front west of the Appalachians into
Thursday. Have opted for chance pops across the east Thursday
before ridging briefly builds into the area. Precip chances
increase Thursday night as another arctic front barrels toward
the area, however timing/forcing and moisture differences lend
to lower confidence in finer details at this point, so will opt
for blanket chance pops Thursday night. A non-diurnal
temperature trend is expected Tuesday night through midday
Wednesday ahead of the front, with temps rising through the 30s
Tuesday night into the mid 40s Wednesday. Some guidance suggests
temps could rise in the upper 40s, but will remain conservative
given model differences and deep snowpack across the local
area. Highs on Thursday will be in the upper 20s to low 30s,
with lows dropping into the teens Thursday night with the arctic
frontal passage.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The long term period will be dominated by significant troughing
across the entire eastern CONUS, with negative height/temp
anomalies. Predominantly northwest flow will put the region in
the crosshairs for a clipper system over the weekend, although
model solutions are all over the place with timing/strength. It
looks like the best timeframe for widespread snow will be
sometime Saturday or Saturday night, with lake effect snow
outside of this timeframe. Have generally went with chance pops
for the period, with highs generally in the upper teens to low
20s and lows in the single digits.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Light lake effect snow continues near and east of KCLE to KCAK
but does not reach into NW PA. Locations where there are still
some flurries or a passing snow shower will continue to see MVFR
conditions. Although the heaviest snow showers may dip briefly
to IFR levels. Ceilings should lift through the afternoon across
the east as the lake effect gradually ends at some point this
evening. The west will remain VFR through the night.

Winds will continue to decrease and become light and variable
during the evening. After midnight southeast to east winds will
begin to increase but should remain under 10 knots.

OUTLOOK...Non-VFR possible Tuesday night into Friday.

&&

.MARINE...
Winds will continue to subside over the lake today as high
pressure builds across the region, but will keep the small craft
advisory and heavy freezing spray warning east of the Islands
through mid morning with some higher winds/waves out there early
this morning. Satellite images indicate widespread ice
formation west of the Island, with the ice extending eastward
from Point Pelee south to Huron. Conditions will be optimal for
continued ice growth over the next 24 hours. Winds will increase
out of the south on Tuesday and Tuesday night ahead of a cold
front, becoming westerly then northwesterly Wednesday night into
Thursday. An arctic front will cross the lake Thursday night
through Friday, with winds increasing out of the northwest.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Oudeman
NEAR TERM...Mullen/Oudeman
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Mullen
MARINE...Greenawalt
Hazardous weather outlook, Jan 21, 12:08 PM EST, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1208 PM EST Mon Jan 21 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221715-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
1208 PM EST Mon Jan 21 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-221715-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
1208 PM EST Mon Jan 21 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Very cold temperatures and lighter winds will allow for the rapid
formation of ice across the western basin of Lake Erie.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-221715-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1208 PM EST Mon Jan 21 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jan 21, 9:42 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             3 SE NORTH EAST         42.18N  79.79W
01/21/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900691

THOMPSON
Local storm report, Jan 21, 9:44 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 NE ORWELL             41.56N  80.83W
01/21/2019  M2.1 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 14.7 INCHES

&&

EVENT NUMBER CLE1900692

THOMPSON
Local storm report, Jan 21, 11:06 AM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1106 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             2 ENE SEVILLE           41.04N  81.82W
01/21/2019  M2.8 INCH        MEDINA             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 ENE WICKLIFFE         41.62N  81.45W
01/21/2019  M2.4 INCH        LAKE               OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SW MUNROE FALLS       41.13N  81.40W
01/21/2019  M4.0 INCH        SUMMIT             OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             SUGAR BUSH KNOLLS       41.21N  81.35W
01/21/2019  M4.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 WNW MONTROSE-GHENT    41.18N  81.73W
01/21/2019  M2.0 INCH        MEDINA             OH   COCORAHS

            24-HOUR SNOWFALL.

0730 AM     SNOW             MANTUA                  41.29N  81.23W
01/21/2019  M2.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 W HILLS AND DALES     40.83N  81.48W
01/21/2019  M2.5 INCH        STARK              OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 SE STRONGSVILLE       41.30N  81.82W
01/21/2019  M2.0 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 S BROOKLYN            41.41N  81.74W
01/21/2019  M2.1 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             SUGAR BUSH KNOLLS       41.20N  81.34W
01/21/2019  M4.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900693
EVENT NUMBER CLE1900694
EVENT NUMBER CLE1900695
EVENT NUMBER CLE1900696
EVENT NUMBER CLE1900697
EVENT NUMBER CLE1900698
EVENT NUMBER CLE1900699
EVENT NUMBER CLE1900700
EVENT NUMBER CLE1900701
EVENT NUMBER CLE1900702

THOMPSON
Local storm report, Jan 21, 11:55 AM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             2 S HARPERSFIELD        41.73N  80.95W
01/21/2019  M3.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900703

THOMPSON
Local storm report, Jan 21, 11:56 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             RAVENNA                 41.16N  81.23W
01/21/2019  M2.3 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900704

THOMPSON
Local storm report, Jan 21, 11:57 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 AM EST MON JAN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             2 ENE SEVILLE           41.04N  81.82W
01/21/2019  M2.8 INCH        MEDINA             OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 N CHERRY VALLEY       41.63N  80.66W
01/21/2019  M2.1 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             1 NW BOSTON HEIGHTS     41.27N  81.52W
01/21/2019  M2.0 INCH        SUMMIT             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 18.0 INCHES

0700 AM     SNOW             1 NNE TWINSBURG         41.35N  81.45W
01/21/2019  M2.0 INCH        SUMMIT             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             1 W SOUTH RUSSELL       41.43N  81.36W
01/21/2019  M2.8 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 11.8 INCHES

0700 AM     SNOW             2 W CHARDON             41.58N  81.25W
01/21/2019  M2.3 INCH        GEAUGA             OH   TRAINED SPOTTER

            24-HOUR SNOWFALL. STORM TOTAL 11.8 INCHES

0700 AM     SNOW             1 SSW BRADY LAKE        41.15N  81.32W
01/21/2019  M2.4 INCH        PORTAGE            OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             1 ENE WICKLIFFE         41.62N  81.45W
01/21/2019  M2.4 INCH        LAKE               OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             1 SW MUNROE FALLS       41.13N  81.40W
01/21/2019  M4.0 INCH        SUMMIT             OH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             SUGAR BUSH KNOLLS       41.21N  81.35W
01/21/2019  M4.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 WNW MONTROSE-GHENT    41.18N  81.73W
01/21/2019  M2.0 INCH        MEDINA             OH   COCORAHS

            24-HOUR SNOWFALL.

0730 AM     SNOW             MANTUA                  41.29N  81.23W
01/21/2019  M2.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0751 AM     SNOW             3 NW ELGIN              41.95N  79.78W
01/21/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0800 AM     SNOW             2 SE CUYAHOGA FALLS     41.14N  81.50W
01/21/2019  M2.7 INCH        SUMMIT             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 13.6 INCHES.

0800 AM     SNOW             1 NW TALLMADGE          41.12N  81.44W
01/21/2019  M3.3 INCH        SUMMIT             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 14.4 INCHES

0800 AM     SNOW             2 SSW SAYBROOK          41.80N  80.88W
01/21/2019  M2.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 10.0 INCHES

0800 AM     SNOW             2 NE ORWELL             41.56N  80.83W
01/21/2019  M2.1 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 14.7 INCHES

0800 AM     SNOW             1 W HILLS AND DALES     40.83N  81.48W
01/21/2019  M2.5 INCH        STARK              OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 SE STRONGSVILLE       41.30N  81.82W
01/21/2019  M2.0 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             1 S BROOKLYN            41.41N  81.74W
01/21/2019  M2.1 INCH        CUYAHOGA           OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             SUGAR BUSH KNOLLS       41.20N  81.34W
01/21/2019  M4.0 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

0900 AM     SNOW             1 N CHARDON             41.59N  81.21W
01/21/2019  M3.5 INCH        GEAUGA             OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0900 AM     SNOW             3 SE NORTH EAST         42.18N  79.79W
01/21/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

1000 AM     SNOW             2 S HARPERSFIELD        41.73N  80.95W
01/21/2019  M3.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

1015 AM     SNOW             RAVENNA                 41.16N  81.23W
01/21/2019  M2.3 INCH        PORTAGE            OH   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900693 CLE1900681 CLE1900682 CLE1900683 CLE1900684
CLE1900685 CLE1900686 CLE1900694 CLE1900695 CLE1900696 CLE1900697
CLE1900698 CLE1900680 CLE1900687 CLE1900688 CLE1900689 CLE1900692
CLE1900699 CLE1900700 CLE1900701 CLE1900702 CLE1900690 CLE1900691
CLE1900703 CLE1900704

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 7:43 PM ESTSpecial Weather StatementCLELake62 min
Jan 20, 8:55 PM ESTSpecial Weather StatementCLEMahoning, Trumbull65 min

Nearby

Wind Chill Advisories in Ohio, 2019Every wind chill advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.